# SDR ACE060305

- Difficulty date: June 3, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N112AX
- Make and model: Beech 1900C
- Aircraft serial: UC45
- Aircraft time: 43,968 hours, 38,448 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Relay
- Part number: MS24171D1
- Condition: Malfunctioned
- Location: Hyd Pump
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PIREP - LANDING GEAR HANDLE HAD TO BE CYCLED SEVERAL TIMES BEFORE GEAR WOULD EXTEND.  MAINTENANCE COULD NOT DUPLICATE.  REPLACED HYDRAULIC PUMP MOTOR RELAY FOR T/S (COULD NOT VERIFY RELAY FAILURE).
